advertisement
Question
Posted by: christina | 2012/11/04

epleptin

i am taking one epleptin at night 300mg-have no pain now-i have a bulging disk-can i take this only when needed or do i have to take this for the rest of my life

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Christina

The Epleptin will assist in controlling neuropathic pain. If you are suffering from a bulging disk, there can be pressure on the nerves exiting the spine. Epleptin is a safe product and if it alleviates your pain, you can continue taking it for a long period of time. Epleptin should be taken chronically and not as needed, as this might influence the effectiveness.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: suzan | 2016/08/06

I'm taking epileptin 100mg 3x a day, arcoxia 90 my at night, adcodol pen and trepiline at night. I did a fusion on L4-L5 a year ago and recently I'm experiencing sever lower back pain on my left side, which goes down my leg to my big toe.ive also been having migraine, probably triggered by constant pain, the trepiline is supposed to treat the migraines. I'm concerned that taking all these medications together might cause negative interactions because the epileptin was prescribed by a nephrite gist recently it does help but I wonder if I should still take arcoxia as well. Please advice

Reply to suzan
Posted by: Anonymous | 2016/06/19

Can I take epileptin (100mg x 6) while taking Adco Zilderm 180SR.

Reply to Anonymous
Posted by: Anonymous | 2015/10/06

i suffer from slight depression and imsomnia psychiatrist prescribed epleptin 300mg two tablets at nite time

Reply to Anonymous
Posted by: Karen | 2015/09/22

I am taking Mysoline for my essential tremours ... I cannot take a whole pill as I have hallucinations and sever disorientation, so I am taking 1/8 th of 250 MS tablet. I also have three fusions in my neck and my Neurosurgeon has given me a script of Epeleptin 100 mg, 2 per night... After injecting my neck with local anaesthetic and cortisone two days ago. Am I going to react badly with the mix of these two pills tonight? Thankyou

Reply to Karen
Posted by: Anonymous | 2015/02/06

I have bulging around the neck area and still under investigation for the mid section of my back including the lower section however I have been taking the epleptin 300mg 3 x per day and now I'm taking it once a day as prescribed by the orthopedic physician I'm in terrible pain and need alternate advice, is there anything else I could take as I'm also taking schedule 5 pain killers and codeine with 500mg painkiller , the reason I'm asking is that I'm worried my body is taking a beating from all this medication and the long term effects are not too great???

Reply to Anonymous
Posted by: Anonymous | 2014/03/07

Posted by: Anonymous | 2014/03/06 I went to the doctor because I am going terribly through bad menopausal stages, mood swings, hot flushes and etc., he gave me Epleptin 300mg. What is it for? please advised me with an answer? Reply to Anonymous

Reply to Anonymous
Posted by: Anonymous | 2014/03/06

I went to the doctor because I am going terribly through bad menopausal stages, mood swings, hot flushes and etc., he gave me Epleptin 300mg. What is it for? please advised me with an answer?

Reply to Anonymous
Posted by: Anonymous | 2013/10/03

My disc broke in the lumber area,I had lower back surgery, the orthopaedic surgeon did a compression of the spinal cord and bone fusion, removed the broken disc. I am in the 4th week of my 6 weeks recovery treatment. I am on epleptin 300 mg 3 x a day and I take synaleve or arcoxia 90 mg when in severe pain. The pain runs down my leg to my toes and sides of the right foot. The foot feels numb and tender at times like pins and needles and I cannot even touch it. I still have the foot drop on the right leg. At times I limp on the right foot as I cannot put pressure on the big toe due to pain. Will this and the pain eventually go away? Do I need physio?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement